Mood Swings With The B-complex Pill

b-complex pillIf you are taking the b-complex pill. have you seen a difference in your mood? It seems like ever since I started taking it I have become really bitchy towards my hubby and kids. It seems like every little thing my kids do just drives me insane when it never use to. Do u think its the pill causing this or just me and I need some help?

Answers:

Same here! I’ve been horrible to my hubby and I feel so bad. I’ve been so moody I thought I might be pregnant which I’m not.

Actually, I have had the opposite. I have had a lot more energy and a lot more drive.My house is spotless this morning. I am getting up at 5:30 and having no troubles getting out of bed. And this might be TMI, but I have had two bowel movements a DAY since taking it! (i normally go about 1-2 times a WEEK. not healthy). However, I am doing my shakes in the morning and afternoon, then taking the pills and then drinking about 137 oz of water a day. Are you taking 3 a day?

Nope, I am still taking 2 pills a day. I take them the moment I start eating breakfast. I also have been having 2 bowel movements a day also. But yeah I still feel tired and now I am getting really moody over the littlest things. Hopefully all of it goes away soon.

I don’t know if its due to the pills or what. I’m supposed to Start today so I’m thinking its more that. I don’t really feel snappy or anything just tired.

Just give it some time, your body is probably still adjusting to the vitamin. are you on your period or about to start it? (just might have some extra hormones or something). do you drink soda? caffeine can make you irritable and so maybe with the vitamin, it is doing that? I’m not sure, maybe just give it another week or so and see what it is doing.also, she lost the weight in a short amount of time, so maybe just lose the weight and then stop taking it and hopefully the mood swings will pass.

Well I have been drinking soda, but its caffeine free soda. I know I’m not starting my period cause I haven’t had it in 2 yrs since I got the mirana iud put in. But I hope it does pass. Thank you for all the help.